# SDR ASAA2018102326596

- Difficulty date: October 23, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,857 hours, 13,839 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC15114
- Condition: Faulty
- Location: Apu
- Part time: 10,814 hours, 17,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INFLIGHT START FOR CSS WE RECEIVED A FAULT LIGHT AND THE APU SHUT DOWN TWICE AT FL380, APU STARTED SUCCESSFULLY AT FL350. GROUNDED - YES. ACCOMPLISHED BITE OF APU FOUND FAULTS IN FAULT HISTORY NO ACCELERATION SHUTDOWN MESSAGE 49-41010. OVERTEMP SHUTDOWN MESSAGE 49-31016. REMOVED AND REPLACED APU FUEL CONTROL UNIT REF AMM TASK 49-31-11. OPS CHECK GOOD NO LEAKS NOTED. REMOVED AND REPLACED APU LUBE MODULE REF AMM TASK 49-91-11. OPS CHECK GOOD NO LEAKS NOTED.
